MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MDT SOFAMOR DANEK PUERTO RICO MFG CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 6068093
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information received from healthcare provider via manufacturer representative regarding a patient with clinical id (b)(6), study id (b)(6) and incident type ae subevent number: 7.Primary diagnosis: instability description: slightly subsided at l4-l5 onset date: 2024-09-04 outcome status: recovering/ resolving interventions: action subtype: ae result in hospitalization, action result: no action subtype: any other action(s) taken, action result: no action subtype: did the ae result in any treatment, action result: yes action subtype: home exercise, action result: yes site seriousness assessment: there is no congenital anomaly, death, disability, hospitalization, life threatening and medical intervention, but the severity of adverse event is moderate.Site related assessment: it is not related to capstone peek spinal system, posterior supplemental fixation system, tlif grafting and study procedure.Sponsor assessment (oc muo): sponsor assessed event as unlikely related to procedure, tlif grafting material, posterior supplemental fixation system and possible related to intervertebral body fusion device.Diagnostics: action type: diagnostic action subtype: x-ray1 action result: intact hardware posteriorly l4-s1.Severe disc space narrowing with endplate sclerosis l1-2.3mm retrolisthesis l1 on l2.2mm retrolisthesis l3 on l4.6mm anterolistesis l4 on l5.Action date: (b)(6)2024 action type: diagnostic action subtype: were any diagnostic test performed action result: yes event: it was reported that patient had syncopal episode at home after surgery and prior to 6 week follow-up.X-ray images were obtained according to protocol noting that at l4-l5 subsided as compared to immediate post-op images prior to discharge.
 
Additional Manufacturer Narrative
B5 has been updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received via manufacturer representative that no revision surgery has been scheduled or planned for the removal of subsided cage at l4-l5.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received that description: anterolistesis l4 on l5.

Brand Name
CATALYFT¿ PL EXPANDABLE INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer (Section G)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21053079
Report Number1030489-2025-00014
Device Sequence Number18159451
Product Code MAX
UDI-Device Identifier00763000246723
UDI-Public(01)00763000246723(17)320517(10)1021479W
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K210425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6068093
Device Catalogue Number6068093
Device Lot Number1021479W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Supplement Date Received by Manufacturer01/02/2025
01/07/2026
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date01/28/2025
02/03/2026
Date Device Manufactured05/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite